Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 66, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 1, 2007, 8:46 PM CDT for Webb County, Texas. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 8:46 PM CDT (01:46 UTC)
- Expired
- Jul 1, 2007, 10:15 PM CDT
- In force
- 89 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2566 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 020147 FFWCRP TXC479-020315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 846 PM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN WEBB COUNTY IN SOUTH TEXAS * UNTIL 1015 PM CDT * AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM 2 TO 3 INCHES AN HOUR ACROSS THE WARNED AREA. A TRAINED WEATHER SPOTTER IN BRUNI REPORTED THE BEGINNING OF MINOR STREET FLOODING. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MIRANDO CITY...AGUILARES...BRUNI AND OILTON. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2766 9882 2728 9882 2728 9925 2760 9915 $$ JAR
2 follow-up statements
000 WGUS74 KCRP 020229 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 928 PM CDT SUN JUL 1 2007 TXC479-020315- WEBB- INCLUDING THE CITY OF MIRANDO CITY 928 PM CDT SUN JUL 1 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTHEASTERN WEBB COUNTY... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. HOURLY RAINFALL RATES WERE FROM 3 TO 4 INCHES AN HOUR WITH ISOLATED AREAS RECEIVING 5 TO 6 INCHES. A TRAINED WEATHER SPOTTER REPORTED MINOR STREET FLOODING IN THE TOWN OF BRUNI. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2766 9882 2728 9882 2728 9925 2760 9915 $$ JAR
000 WGUS74 KCRP 020315 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1015 PM CDT SUN JUL 1 2007 TXC479-020325- WEBB- INCLUDING THE CITY OF MIRANDO CITY 1015 PM CDT SUN JUL 1 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN WEBB COUNTY... THUNDERSTORMS HAVE DISSIPATED AND MOVED OUT OF THE WARNED AREA TO THE SOUTHEAST. LAT...LON 2766 9882 2728 9882 2728 9925 2760 9915 $$ JAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 5:59 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 1, 5:59 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
559 PM CDT SUN JUL 1 2007
.UPDATE...A WELL-DEFINED JET STREAK STRECTHING FROM EAGLE PASS TO
SAN ANTONIO IS PROVIDING SYNOPTIC ASCENT ACROSS THE CWA. THIS JET
STREAK WL AFFECT THE WESTERN AND CENTRAL PORTIONS OF THE CWA
THROUGH MOST OF THE NIGHT. A SEABREEZE ENHANCEMENT WAS ALSO
PUSHING WWD ACROSS THE RIO GRNADE PLAINS...AIDING IN THE BOUNDARY
LYR MOISTURE CONVERGENCE. LAPS WAS SHOWING CAPES EXCEEDING 4000
J/KG ACROSS THE RIO GRANDE PLAINS WITH NO CIN. DUE TO THE ALL OF
THESE FACTORS...EXPECT EXPLOSIVE CONVECTIVE DEVELOPMENT TO OCCUR
OVER THE NEXT SVRL HOURS ACROSS THE RIO GRANDE PLAINS. MOISTURE WL
NOT BE AN ISSUE AS PWS REMAIN BETWEEN 2.1 AND 2.3 INCHES FOR THE
ENTIRE CWA TNT. NUMEROUS CELL MERGERS AND THE SLOW MOVEMENT OF
CELLS WL PROMOTE VERY HEAVY RAINFALL TNT AND AGAIN ON MON. WITH ALL
OF THESE FACTORS AND THE FACT THAT THE SOILS ACROSS THE WESTERN
AREAS REMAIN WET...BLV A FFA IS IN ORDER. WL ISSUE A NEW FFA FOR THE
7 WESTERN COUNTIES AND CONTINUE THE WATCH TRHOUGH 18Z MONDAY. THE
WATCH WL LKLY NEED TO BE EXTENDED BEYOND THAT TIME AS MORE HEAVY
RAIN IS EXPECTED ON MON AND TUE.
DECIDED TO CANCEL THE SCA SINCE THE WINDS WL AVERAGE CLOSER TO THE
SCEC CRITERIA. MADE A FEW OTHER CHANGES TO THE REMAINDER OF THE FCST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 88 77 87 76 / 50 70 50 60 30
VICTORIA 74 87 74 87 74 / 40 70 40 70 30
LAREDO 77 93 77 93 75 / 60 50 50 50 60
ALICE 74 89 76 89 75 / 60 70 60 70 50
ROCKPORT 79 87 79 87 79 / 50 60 40 50 30
COTULLA 74 90 75 91 74 / 60 50 50 50 60
KINGSVILLE 75 89 77 88 76 / 50 70 60 60 40
NAVY CORPUS 79 87 80 87 79 / 50 50 50 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEE...DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
MCMULLEN...WEBB.
GM...NONE.
&&
MBHazardous weather outlook, Jul 1, 5:15 AM CDT, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 515 AM CDT SUN JUL 1 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 515 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH TEXAS TODAY INTO TONIGHT AS A VERY MOIST AIRMASS COMBINES WITH DAYTIME HEATING AND AN UPPER LEVEL DISTURBANCE THAT WILL REMAIN STATIONARY FROM CENTRAL TEXAS INTO THE RIO GRANDE PLAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AMOUNTS OF 2 INCHES PER HOUR. LOCALIZED FLOODING WILL BE POSSIBLE IN REGIONS OF HIGHER RAINFALL. WIND GUSTS UP TO 35 MPH AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN....MONDAY THROUGH SATURDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE REMAINING NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE PLAINS THROUGH TUESDAY...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS. LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY...ISOLATED ON SATURDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TMT/TE
In the hours before
Local storm report, Jul 1, 7:13 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD LAGARTO 28.09N 97.93W
07/01/2007 LIVE OAK TX COUNTY OFFICIAL
FM534 REMAINS COVERED BY WATER.
0535 PM FLOOD BEEVILLE 28.41N 97.75W
07/01/2007 BEE TX COUNTY OFFICIAL
ELLIS ROAD AND RIDGEWAY LANE REMAIN BARRICAED DUE TO HIGH
WATER.
&&
MBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:21 PM CDT | Flash Flood Warning | CRP | Duval | 114 min |
| Jul 1, 9:11 PM CDT | Flash Flood Warning | CRP | Duval | 94 min |
| Jul 1, 9:35 PM CDT | River Flood Warning | CRP | Nueces, San Patricio | 15 days |
| Jul 2, 2:51 AM CDT | Flash Flood Warning | CRP | Victoria | 114 min |
| Jul 2, 4:06 AM CDT | Flash Flood Warning | CRP | Goliad | 114 min |
| Jul 2, 4:29 AM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| Jul 2, 5:09 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 36 hr |
| Jul 2, 5:54 AM CDT | Flash Flood Warning | CRP | Goliad | 96 min |
| Jul 2, 6:01 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 26 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Jul 2, 6:21 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jul 2, 6:44 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 48 hr |
| Jul 2, 7:00 AM CDT | River Flood Warning | CRP | Nueces | 19 hr |
| Jul 2, 7:46 AM CDT | Flash Flood Warning | CRP | Goliad | 119 min |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, Refugio, San Patricio | 3 hr |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Refugio, San Patricio | 3 hr |
| Jul 2, 8:29 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 36 hr |
| Jul 2, 9:09 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun | 3 hr |
| Jul 2, 9:16 AM CDT | Flash Flood Warning | CRP | Victoria | 119 min |
| Jul 2, 9:41 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 43 hr |
| Jul 2, 5:12 PM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.